# SDR SROM200300016

- Difficulty date: January 16, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737205
- Aircraft serial: 23466
- Aircraft time: 32,248 hours, 32,212 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 657377482
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND NR 1 ENGINE IB NACELLE NR 2 LATCH CUTOUT DAMAGED.  REMOVED DAMAGE, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 54-30-1, 51-40-2 & 51-10-2.  MINOR REPAIR
